# SDR AWXA200500583

- Difficulty date: April 29, 2005
- Submitted: May 19, 2005
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 55,652 hours, 32,352 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 50794544
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN- MAJOR REPAIR- DURING C-18 CHECK, A CRACK WAS FOUND AT A L-1 DOOR INTERCOSTAL, ADJACENT TO THE UPPER L-1 DOOR HINGE.  MAINTENANCE REMOVED AND INSTALLED NEW INTERCOSTAL IAW B737-300 SRM 51-40-02-0 (FIGURE 3, 4, 6, 7, 8, 10 AND 16)
